# SDR AALA201907319009

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 8,766 hours, 894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED PROXIMITY LIGHTS AT SEAT 11H, FLOOR ESCAPE LIGHTING, HAD BECOME DISCONNECTED. MAINTENANCE SECURED ESCAPE PATH LIGHT ASSEMBLY PER CMM 33-50-15.
